This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I recently had an encounter with another male where our penises rubbed together (one week ago). He told me he was completely std free and gets tested regularly, but one can never be sure. The next day, I went for a long bike ride without my body being conditioned for the rubbing, etc. The following day or two later, I developed a rash a lot like jock itch between the scrotum and thigh, but it has seemed to go away. However, I used some creams and powders (one with tolnaftate, one with clotrimazole) and that helped the rash, but there is still minor itching, and now the tip of my penis is somewhat numb and there is a slight burning sensation at times. There is slight discoloration in the head, with a slight roundish blot that is a bit lighter. I have no lesions or blisters, no other physical symptoms of herpes.
I was previously std free, but have a paranoia and have become very anxious and stressed, which I know can cause certain things. But I'm very worried about this. What do you advise, or what might you diagnose this as?
So I had blood taken and a urine sample taken, and I was cleared of all STDs, which narrowed it down to candida albicans or some other infection. I was once again told to keep using the desitin cream and in a week it should be 100% gone. One week was last thursday, and while the symptoms have greatly been reduced, they flare up at times.
I have been keeping the area dry and using the cream regularly. I shower twice daily (morning and night) using antibacterial soap, and I have been avoiding exercise that will cause me to sweat a lot. Now it has been almost 2 weeks on the cream, and it is not gone. Today I decided to stop using antibacterial soap as I have read that sometimes this kills helpful bacteria, but I will continue with the cream.
My symptoms that are persisting and flaring up at times are: dribbling after urination--sometimes takes a minute after I urinate before I feel like its done. Very slight burning in the urethral opening at times, slight numbness in the penis head at times, and discoloration in the skin on the penis head. The head of my penis seems to be ultra sensitive to irritation.
I know anxiety causes many symptoms, but since my test results came back negative, I have experienced very little anxiety and stress over it. Any help or advice before I go back in to the doctor and spend more money would be greatly appreciated!
From the symptoms which you have descried, it doesn’t appear to be an STD and is likely a fungal infection only for which you are already taking the right treatment and thus nothing much to worry. However, to be on the safer side, I’ll suggest getting a swab taken from the urethral tip and sending it for the bacterial culture to rule out the possibility of urethritis due to an STD causing organism like gonorrhoea, although it appears less likely. I'll suggest getting an ultrasound done also to rule out the presence of a stone in the urinary tract as the passage of a small stone can also produce inflammation of the urethra. I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.